# SDR GTIA2023050537164

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N678NK
- Make and model: Airbus A321-231
- Aircraft serial: 7857
- Aircraft time: 19,109 hours, 8,440 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT CABIN REPORTS BURNING SMELL. NO SMOKE DETECTED AND OVERHEAD BINS CHECKED FOR HOTSPOTS POTENTIAL LIGHT BALLAST ISSUE BURNING SMELL SUBSIDED WITH LIGHT OFF-PERFORMED INSP IAW TSM 05-50-00-810-931A IN DISCUSSION WITH CABIN CREW SMELL WAS ISOLATED TO AFT ROW 26 AC R/H MX REMOVED PANEL AND INSPECTED WIRING , NO FAULTS OR EFECTS . NO SMELL PRESENT DURING OPERATION SUSPECT TYPE 10 ODOR RELATED TO PASSENGER OR THREIR ITEMS
